Filters : "Bruce, James William" Limpar

Filters



Refine with date range


  • Unidade: ICMC

    Subjects: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. On families of square matrices. [S.l: s.n.], 2002.
    • APA

      Bruce, J. W., & Tari, F. (2002). On families of square matrices. São Carlos: ICMC-USP.
    • NLM

      Bruce JW, Tari F. On families of square matrices. 2002 ;
    • Vancouver

      Bruce JW, Tari F. On families of square matrices. 2002 ;
  • Unidade: ICMC

    Subjects: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. Dupin indicatrices, families of curve congruences and the zero curves. [S.l: s.n.], 2002.
    • APA

      Bruce, J. W., & Tari, F. (2002). Dupin indicatrices, families of curve congruences and the zero curves. São Carlos: ICMC-USP.
    • NLM

      Bruce JW, Tari F. Dupin indicatrices, families of curve congruences and the zero curves. 2002 ;
    • Vancouver

      Bruce JW, Tari F. Dupin indicatrices, families of curve congruences and the zero curves. 2002 ;
  • Source: Cadernos de Matemática. Unidade: ICMC

    Subjects: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 239-260, 2000.
    • APA

      Bruce, J. W., & Tari, F. (2000). Families of surfaces in 'IR POT. 4'. Cadernos de Matemática, 01( 01), 239-260.
    • NLM

      Bruce JW, Tari F. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática. 2000 ; 01( 01): 239-260.
    • Vancouver

      Bruce JW, Tari F. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática. 2000 ; 01( 01): 239-260.
  • Source: Cadernos de Matemática. Unidade: ICMC

    Subjects: TOPOLOGIA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. Duality and implicit differential equations. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 29-52, 2000. DOI: 10.1088/0951-7715/13/3/315.
    • APA

      Bruce, J. W., & Tari, F. (2000). Duality and implicit differential equations. Cadernos de Matemática, 01( 01), 29-52. doi:10.1088/0951-7715/13/3/315
    • NLM

      Bruce JW, Tari F. Duality and implicit differential equations. Cadernos de Matemática. 2000 ;01( 01): 29-52.
    • Vancouver

      Bruce JW, Tari F. Duality and implicit differential equations. Cadernos de Matemática. 2000 ;01( 01): 29-52.
  • Source: Mathematical Proceedings Cambridge Philosophical Society. Unidade: ICMC

    Subjects: TOPOLOGIA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; GIBLIN, P J; TARI, Farid. Families of surfaces: focal sets, ridges and umbilics. Mathematical Proceedings Cambridge Philosophical Society[S.l.], v. 125, p. 243-268, 1999. DOI: 10.1017/s0305004198003004.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1999). Families of surfaces: focal sets, ridges and umbilics. Mathematical Proceedings Cambridge Philosophical Society, 125, 243-268. doi:10.1017/s0305004198003004
    • NLM

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: focal sets, ridges and umbilics. Mathematical Proceedings Cambridge Philosophical Society. 1999 ;125 243-268.
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: focal sets, ridges and umbilics. Mathematical Proceedings Cambridge Philosophical Society. 1999 ;125 243-268.
  • Unidade: ICMC

    Subjects: TOPOLOGIA-GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NOGUEIRA, Antonio Carlos; BRUCE, James William; RUAS, Maria Aparecida Soares. Superfícies em 'RPOT.4' e dualidade. 1998.Universidade de São Paulo, São Carlos, 1998.
    • APA

      Nogueira, A. C., Bruce, J. W., & Ruas, M. A. S. (1998). Superfícies em 'RPOT.4' e dualidade. Universidade de São Paulo, São Carlos.
    • NLM

      Nogueira AC, Bruce JW, Ruas MAS. Superfícies em 'RPOT.4' e dualidade. 1998 ;
    • Vancouver

      Nogueira AC, Bruce JW, Ruas MAS. Superfícies em 'RPOT.4' e dualidade. 1998 ;


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020